Determination of Genus of Normal Subgroups of Discrete Groups

Creative Commons License

Cangül İ. N., Demirci M., Yurttaş Güneş A., Güzel Karpuz E., Ateş F.

Numerical Analysis and Applied Mathematics, vol.1281, pp.1148-1151, 2010 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 1281
  • Publication Date: 2010
  • Journal Name: Numerical Analysis and Applied Mathematics
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.1148-1151
  • Bursa Uludag University Affiliated: Yes